RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 5, Pages 153–173 (Mi fpm980)  

Principles of functional analysis in scales of spaces: Hahn–Banach theorem, Banach theorem on homomorphism, and theorems on open mapping and closed graph

I. V. Orlov

Vernadskiy Tavricheskiy National University

Abstract: The Hahn–Banach theorem, the Banach theorem on homomorphism, and theorems on open mapping and closed graph are transferred to functionals and operators acting in inductive scales of spaces. The applications to the operators acting in inductive limits and dual spaces are considered.

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 150:6, 2563–2577

Bibliographic databases:

UDC: 517.98

Citation: I. V. Orlov, “Principles of functional analysis in scales of spaces: Hahn–Banach theorem, Banach theorem on homomorphism, and theorems on open mapping and closed graph”, Fundam. Prikl. Mat., 12:5 (2006), 153–173; J. Math. Sci., 150:6 (2008), 2563–2577

Citation in format AMSBIB
\Bibitem{Orl06}
\by I.~V.~Orlov
\paper Principles of functional analysis in scales of spaces: Hahn--Banach theorem, Banach theorem on homomorphism, and theorems on open mapping and closed graph
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 5
\pages 153--173
\mathnet{http://mi.mathnet.ru/fpm980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314122}
\zmath{https://zbmath.org/?q=an:1151.46301}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 150
\issue 6
\pages 2563--2577
\crossref{https://doi.org/10.1007/s10958-008-0155-4}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42449148376}


Linking options:
  • http://mi.mathnet.ru/eng/fpm980
  • http://mi.mathnet.ru/eng/fpm/v12/i5/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:649
    Full text:103
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020